# SDR AALA202406052908

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,139 hours, 34,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY LIGHT TEST PER SLIDE CHANGE WORKCARD, AFT EMERGENCY POWER SUPPLY UNIT FAULT PRESENT. REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202406059256) AND BATTERY.
